# SDR 2WAA201629003

- Difficulty date: June 29, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N807WA
- Make and model: Doug DC-9-83
- Aircraft serial: 56093
- Aircraft time: 56,093 hours, 38,488 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Part number: 593804353
- Condition: Failed
- Location: Anti Ice
- Part time: 60,533 hours, 30,539 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT FIRE INDICATION AND BOTH LOOP LIGHTS ILLUMINATED DURING CLIMB OUT. ALL LIGHTS EXTINGUISHED AFTER REDUCING THRUST.  OPENED NR 2 ENGINE FOUND UPPER INBD ANTI-ICE AIR TUBE RUPTURED UP TO STAGE 8 IAW AMM 75-10-02.REMOVED AND INSTALLED NR 2 ENGINE INBD UPPER ANTI-ICE DUCT IAW 75-10-02.PERFORMED ENGINE RUN AND LEAK CHECK ALL SATISFACTORY NO LEAKS NOTED.
